Announcement:

A new anti-spam extension has been installed in this forum. If you have problem registering or login the forum, please do not hesitate to email the admin.

Contact Admin Click Here

Has anyone ever went through this after hpylori antibiotic.

The various unpleasant manifestations of Helicobacter can be described here. Remember however that the great majority of persons with Hp have no symptoms that they are aware of and consider themselves normal.

Moderators: Toni, barjammar

Mizztaurus86
Genuine user
Posts: 11
Joined: Sat Mar 05, 2016 1:38 am

Has anyone ever went through this after hpylori antibiotic.

Post by Mizztaurus86 » Tue Mar 22, 2016 12:01 pm

My Doctor prescribed me with triple therapy antibiotics for h pylori which I took for nine days. First day I took them I had the worst stomach pain ever, almost like I was having mini contractions. During the antibiotics my stool started to turn green and I started having diarrhea and almost every side effect. Its been 2 months now and symptoms are still the same. I'm losing weight, my stool is still green, stomach pain, my urine is dark and I have no appetite. My life hasn't been the same since because it's causing me to become really depress. My doctor did do a stool test and test me for parasites, c-diff, and something else can't remember but he said it was negative. He also told me I would have to wait until April to retest for h pylori. At this point I am sick and tired of waiting for appointments after appointments. I just need to know what's going on. I thought by now antibiotics would be cleared out my system.

Helico_expert
Genuine user
Posts: 2458
Joined: Tue Mar 01, 2011 11:20 pm

Re: Has anyone ever went through this after hpylori antibiot

Post by Helico_expert » Wed Mar 23, 2016 1:29 am

That is unfortunate. The antibiotics usually out of the system very quickly after stopping. It's good to know that c-diff and other parasites are negative. I think the antibiotics have upset your guts flora and it's finding a hard time to come back to normal. by any chance, have you had appendix surgery before? it serves as a reservoir for guts flora to come back after antibiotics treatment.

anyway, when did you stop your PPI and and antibiotics? if you have not had any for at least 4 weeks, you can do your breath test to confirm the HP eradication.

michaeljonson
Genuine user
Posts: 58
Joined: Mon Nov 30, 2015 8:35 am
Location: Texas

Re: Has anyone ever went through this after hpylori antibiot

Post by michaeljonson » Fri Apr 15, 2016 12:19 pm

Mizztaurus86, how are you now?

Mizztaurus86
Genuine user
Posts: 11
Joined: Sat Mar 05, 2016 1:38 am

Re: Has anyone ever went through this after hpylori antibiot

Post by Mizztaurus86 » Sat Apr 23, 2016 2:21 am

I'm still feeling horrible

Mizztaurus86
Genuine user
Posts: 11
Joined: Sat Mar 05, 2016 1:38 am

Re: Has anyone ever went through this after hpylori antibiot

Post by Mizztaurus86 » Sat Apr 23, 2016 2:23 am

Recently did a breath test and h pylori came back negative but stool is still green and I'm still experiencing stomach pains sometimes after I eat some days I feel better and some days horrible such as today as I write :(

ikajess
Genuine user
Posts: 5
Joined: Sat Apr 23, 2016 10:15 pm

Re: Has anyone ever went through this after hpylori antibiot

Post by ikajess » Sat Apr 23, 2016 10:49 pm

Hi Mizztaurus86,

Have you considered taking probiotics? Antibiotics combination for H Pylori are a strong cocktail, and they kill also the good bacteria. I would strongly recommend you taking probiotics for at least a month and see how it goes afterwards!!

What are your symptoms?

It takes a while until you start recovering and feeling better, and this depends on each person, we all react differently. I had the course of antibiotics in November 2015, and I am still struggling / feeling very tired all the time, however I can say there has been some improvement in certain aspects.

Don't get discouraged, you will feel better ! A positive mind does a lot!

Take care :-)

Humble
Genuine user
Posts: 9
Joined: Mon Dec 04, 2017 5:36 am

Re: Has anyone ever went through this after hpylori antibiotic.

Post by Humble » Sat Dec 30, 2017 4:44 pm

Hello misstauras, how are you doing now? I am experiencing severe upper stomach pain loss of appetite, nausea and feeling of food coming up, its been 2 months after antibiotics and still I havent recovered. Just want to know how are you doing and how long it took for you to feel normal.

Helico_expert
Genuine user
Posts: 2458
Joined: Tue Mar 01, 2011 11:20 pm

Re: Has anyone ever went through this after hpylori antibiotic.

Post by Helico_expert » Sun Dec 31, 2017 8:32 am

Hi Humble, have you done a follow up breath test to check if you still have HP?

Humble
Genuine user
Posts: 9
Joined: Mon Dec 04, 2017 5:36 am

Re: Has anyone ever went through this after hpylori antibiotic.

Post by Humble » Sun Dec 31, 2017 10:56 am

UBT after treatment is still positive above 1500 dpm. But the issue is I did not have any symptoms like these before using antibiotics. I was doing ok, I went to the doc for some other thing he did routine checkup and also requested hpylori blood test which came back positive so although I was asymptomatic (apart from mild uncomfortable feeling under ribs) he prescribed me 7 days tripple therapy which ruined everything for me. And now even though I know hpylori is still there (antibiotics didnt kill it) I simply cant tolerate anymore antibiotics and the pain it already did. I still havent recovered from the effects of antibiotics yet, I am going natural route this time. I lost my appetite and severe upper stomach pain developed immediately after antibiotics use. I am not eating any sugar, gluten or dairy, actually find it difficult to eat anything because of lack of appetite and nausea and pain.

Is there any possibility that somehow antibiotics although they did nothing to kill it, made the hpylori active or stronger? In my opinion doctors should not prescribe antibiotics for hpylori to everyone unless someone is really suffering. In my research hpylori is not much big of a deal as people portray it to be. Yes it can do damage and symptoms can be extreme but thats not always the case with everyone. Anyways do you think antibiotics somehow activated my hpylori or altered their state and gave them superpowers to unleash havoc on my stomach?

Humble
Genuine user
Posts: 9
Joined: Mon Dec 04, 2017 5:36 am

Re: Has anyone ever went through this after hpylori antibiotic.

Post by Humble » Sun Dec 31, 2017 11:18 am

I am really thankful for your help. You actually suggested me in my thread to take another round of antibiotics and double the dose of amox and ppi, but I know myself I have already experimented and still suffering from the pain. Me and antibiotics dont go together and I dont remember using antibiotics in my life but still it didnt killed hpylori in my case. My symptoms came after antibiotics not before. I wish I could just go back in time and not take this poison.

Since you have extensive knowledge in this field:
- what is your opionion why antibiotics caused so much pain to me?

- I know it has killed good bacteria in my stomach, what do you recommend to recover and repopulate the good bacteria in my stomach and roughly how long it will take to feel normal. As I said its been 2 months after antibiotics and still I am not recovered?

- I have decided to go natural route this time and will start my regime soon. as I know its the side effects of antibiotics not hpylori that I am suffering because all this pain came after using antibiotics. I know you would suggest taking antibiotics again but please dont they effect me like I am taking poison. But do please share, in your opinion how successful is natural treatment in killing hpylori?

Post Reply

Return to “Diseases and Symptoms”